MENU

You are here

Publications

Export 1509 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Baiti P, Bressan A. The semigroup generated by a temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401-418 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1023
Bressan A. The semigroup approach to systems of conservation laws. Mat. Contemp. 10 (1996) 21-74 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/1037
Bressan A, Shen W. Semi-cooperative strategies for differential games. Internat. J. Game Theory 32 (2004) 561-593 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2893
Bertola M, Eynard B, Harnad J. Semiclassical orthogonal polynomials, matrix models and isomonodromic tau functions. Comm. Math. Phys. 2006 ;263:401–437.
Jenkins R, McLaughlin K. Semiclassical limit of focusing NLS for a family of square barrier initial data. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35066
Selvitella A. Semiclassical evolution of two rotating solitons for the Nonlinear Schrödinger Equation with electric potential. Adv. Differential Equations [Internet]. 2010 ;15:315–348. Available from: https://projecteuclid.org:443/euclid.ade/1355854752
Dell'Antonio G, Tenuta L. Semiclassical analysis of constrained quantum systems. J. Phys. A 37 (2004) 5605-5624 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2997
Tealdi L, Bellettini G, Paolini M. Semicartesian surfaces and the relaxed area of maps from the plane to the plane with a line discontinuity.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34483
Conti S, DeSimone A, Müller S. Self-similar folding patterns and energy scaling in compressed elastic sheets. Comput. Methods Appl. Mech. Engrg. 194 (2005) 2534-2549 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3000
Morandotti M. Self-propelled micro-swimmers in a Brinkman fluid. Journal of Biological Dynamics [Internet]. 2012 ;6:88-103. Available from: https://doi.org/10.1080/17513758.2011.611260
Gallone M, Michelangeli A. Self-adjoint realisations of the Dirac-Coulomb Hamiltonian for heavy nuclei.; 2017. Available from: http://preprints.sissa.it/handle/1963/35287
Gallone M. Self-Adjoint Extensions of Dirac Operator with Coulomb Potential. SISSA; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35273
Boscain U, Prandi D. Self-adjoint extensions and stochastic completeness of the Laplace-Beltrami operator on conic and anticonic surfaces. 2013 .
Barroso ACristina, Matias J, Morandotti M, Owen DR. Second-order structured deformations. SISSA; 2016.
Cagnetti F, Mora MG, Morini M. A second order minimality condition for the Mumford-Shah functional. Calc. Var. Partial Differential Equations 33 (2008) 37-74 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1955
Gigli N, Tamanini L. Second order differentiation formula on RCD*(K,N) spaces.; 2018.
Gigli N, Tamanini L. Second order differentiation formula on RCD(K, N) spaces. Rendiconti Lincei-Matematica e Applicazioni. 2018 ;29:377–386.
Gigli N, Tamanini L. Second order differentiation formula on compact RCD*(K,N) spaces.; 2017.
Dal Maso G, Fonseca I, Leoni G. Second Order Asymptotic Development for the Anisotropic Cahn-Hilliard Functional. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7390
Agostiniani V. Second order approximations of quasistatic evolution problems in finite dimension. Discrete & Continuous Dynamical Systems - A [Internet]. 2012 ;32:1125. Available from: http://aimsciences.org//article/id/560b82d9-f289-498a-a619-a4b132aaf9f8
Bertola M. Second and third order observables of the two-matrix model. J. High Energy Phys. 2003 :062, 30 pp. (electronic).
Dell'Antonio G, Michelangeli A. Schödinger operators on half-line with shrinking potentials at the origin. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34439
Ambrosetti A, YanYan L, Malchiodi A. Scalar curvature under boundary conditions. Cr. Acad. Sci. I-Math, 2000, 330, 1013 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1506
Ambrosetti A, Malchiodi A. On the scalar curvature problem under symmetry. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1287
Malchiodi A. The scalar curvature problem on $S\\\\sp n$: an approach via Morse theory. Calc. Var. Partial Differential Equations 14 (2002), no. 4, 429-445 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1331

Pages

Sign in